# SDR CALA2017121304429

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54462
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STGR AT RBL 10.45 HAS CORROSION ON UPPER AND LWR SURFACE AT STA 1510. ACCOMPLISHED PERMANENT REPAIR ON AFT CARGO FLOOR STGR. AT STA 1510 RBL 10.45 IAW B757-200 SRM 53-00-53 REPAIR 1 FIG. 201.
